News

Actions

Victim of heroin overdose in Rochester Hills given 7 doses of Narcan

CORP-Digital-Default-Image-1280x720-WXYZ.png
Posted at 2:08 PM, Feb 25, 2018
and last updated 2018-02-25 14:08:44-05

Deputies and the Rochester Hills Fire Department responded to the 20 block of Village Circle for a possible heroin overdose. 

Family members called 911 after finding the 35-year-old victim lying on the bathroom floor, unconscious and not breathing.

Prior to police arrival, family members administered three doses of Narcan to the victim and began administering CPR. 

Deputies entered the resident and found the victim unresponsive with shallow breathing. Deputies continued administering CPS and gave an additional four doses of Narcan to the victim before he regained consciousness.

Family members at the scene said the victim has a history of drug abuse.

Paramedics stabilized the victim and transported him to Troy Beaumont Hospital for further medical treatment.